MAUDE Adverse Event Report: CODMAN & SHURTLEFF, INC. SURG PAT XRAY 1X3; PATTIE, COTTONOID

CODMAN & SHURTLEFF, INC. SURG PAT XRAY 1X3; PATTIE, COTTONOID
Model Number 80-1408
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts are being made to obtain additional information.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
As reported by the affiliate, the sterile packaging of surgical patties had been breached.Another pack was used to complete the procedure.There were no reports of delays or patient harm.
 
Additional Manufacturer Narrative
Corrected fields: device available for evaluation.It was initially reported that the device would be returned for evaluation.However, multiple attempts to obtain the sample were unsuccessful.This report has been updated to reflect the corrected information.Complaint sample was not returned to codman and no product or lot number information has been provided; therefore, an evaluation of the device could not be performed and manufacturing records could not be reviewed.The cause(s) of the difficulty reported by the customer could not be determined.If the complaint sample becomes available, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this or similar complaints.At present, we consider this complaint to be closed.

Brand Name
SURG PAT XRAY 1X3
Common Device Name
PATTIE, COTTONOID
Manufacturer (Section D)
CODMAN & SHURTLEFF, INC.
325 paramount drive
raynham 02767
MDR Report Key7744066
Report Number1226348-2018-10557
Device Sequence Number1398689
Product Code HBA
UDI-Device Identifier20886704036552
UDI-Public(01)20886704036552(10)H82036
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-1408
Device Catalogue Number80-1408
Device Lot NumberH82036
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer09/28/2018
Initial Report FDA Received Date08/02/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1